RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Begimkulov, U Sh

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:40
Abstract pages:294
Full texts:245

http://www.mathnet.ru/eng/person98277
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1993
1. B. A. Bryunetkin, U. Sh. Begimkulov, V. M. Dyakin, G. A. Koldashov, A. J. Repin, E. L. Stupitsky, A. Ya. Faenov, “Pattern of the expansion of laser plasmas of various elements in a magnetic field”, Kvantovaya Elektronika, 20:2 (1993),  175–179  mathnet [Quantum Electron., 23:2 (1993), 148–152  isi]
1992
2. B. A. Bryunetkin, U. Sh. Begimkulov, V. M. Dyakin, G. A. Koldashov, S. N. Priyatkin, A. J. Repin, E. L. Stupitsky, A. Ya. Faenov, “Laser plasma expansion in a magnetic field”, Kvantovaya Elektronika, 19:3 (1992),  246–250  mathnet [Sov J Quantum Electron, 22:3 (1992), 223–226  isi]
1991
3. U. Sh. Begimkulov, B. A. Bryunetkin, V. M. Dyakin, G. A. Koldashov, A. J. Repin, E. L. Stupitsky, A. Ya. Faenov, “Interaction of laser plasma bunches”, Kvantovaya Elektronika, 18:7 (1991),  877–881  mathnet [Sov J Quantum Electron, 21:7 (1991), 794–798  isi]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020